Klonopin High: A Dangerous Addiction - Music City Interventions

Klonopin High: A Dangerous Addiction

What is Klonopin?

Many people want to know “What is Klonopin?” This is the brand name of Clonazepam. This is an anti-seizure medication. It can also be used to treat panic attacks. It works by depressing the activity of the central nervous system.

Klonopin is in a class of medications called benzodiazepines. These medications help calm the brain. Klonopin is a safe and effective drug. However, when it is abused, it can produce adverse reactions.

 

The Klonopin High

Klonopin abuse is a common problem. There are a variety of ways that Klonopin can be abused. Many people abuse this drug by taking other people’s medication. They may also take more of their medication than they need. Additionally, Klonopin can be purchased off of the street.

The Klonopin high is similar to the high that people feel when they are high off of weed or drunk off of alcohol. It gives people the feeling of being sedated. The high that people experience occurs because the body’s functions are slowed down.

It is important to note that Klonopin does not give people the same euphoric effect that they feel when they take party drugs or opioids. People who take Klonopin will experience an effect that is mild to moderate. That is why most people will have to take a handful of pills in order to get the desired effect.

While many people enjoy the way that Klonopin makes them feel, others hate the feeling that they get. Some people say that it makes them feel like a zombie. They say that it makes them feel like they are paralyzed and can’t move. Additionally, some users blackout they use this drug.

 

Mixing Klonopin and Alcohol is Dangerous

Many people try to intensify the desired effect by mixing Klonopin with alcohol. However, this can be extremely dangerous. Both of these drugs are central nervous system depressants. If they are mixed together, then your heart rate and breathing rate can become dangerously slow.

 

Is Klonopin Addictive?

Klonopin is a highly-addictive substance. If you take this medication in a way that it is not intended to be used, then you will develop a tolerance to it. This will eventually lead to a full-blown addiction.

Klonopin is an extremely powerful medication. When you first start using the drug, you will only have to take a small amount of it in order to get the desired effects. You will eventually get used to the way that Klonopin makes you feel. That is why you will have to take more of it in order to get the effects that you want.

Even if you use Klonopin the way that it is intended, there is still a chance that you will develop a tolerance to it. Tolerance can easily lead to an addiction.

 

Signs of a Klonopin Overdose

A Klonopin overdose occurs when a person takes more of the drug than recommended. An overdose can be accidental or intentional. The effects can be mild, moderate or severe. Clammy skin, excessive sleepiness, dilated pupils, weak and rapid pulse and slow reflexes are some of the signs of an overdose.

A severe overdose can lead to coma or death. People who intentionally abuse Klonopin are more likely to overdose. It can also occur when a person uses a drug for non-medical reasons.

If an overdose is suspected, then 911 should be called immediately. A person will have to be taken to a hospital and given a drug in order to reverse the effects of the overdose.

 

Klonopin Withdrawal

People who are addicted to Klonopin will need to get professional treatment. If a person attempts to stop using this drug on their own, they may develop Klonopin withdrawal symptoms. The Klonopin withdrawal symptoms will typically start 30 to 40 hours after one stops using the drug.

This is known as the first phase of Klonopin withdrawal. The person will experience the symptoms that the drug is designed to mitigate. This includes insomnia and anxiety. They may also experience high blood pressure and a rapid heart rate.

The first phase of withdrawal usually lasts for four days. The second phase of withdrawal can cause drowsiness, headaches, panic attacks, hallucinations, and mood changes. This phase can last anywhere from two weeks to three months.

The third phase is known as post-acute withdrawal. Some people may not go through this phase. It is common for people to experience panic attacks and depression during this phase. This phase can last for up to two years.

 

Getting the Help For Klonopin Addiction

Professional assistance is required to overcome any type of addiction. If you or one of your loved ones are battling a Klonopin addiction, please contact Music City Interventions. Along with being Nashville’s intervention specialists, we offer other services for those struggling with addiction. Treatment placement, sober coaching, and clinical assessment. We can help you overcome your addiction so that you can get your life back on the right track.